# SDR CA141014016

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 11,257 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H WINDSHIELD CRACKED DURING DESCENT IN FLIGHT. SDR C/O BECAUSE WINDSHIELD ON JS32 ARE PART OF AD 004-02-93. LAST INSPECTION PERFORMED ON THIS UNIT WAS C/O 1263.9 HOURS BEFORE BUT NO CRACKED WERE FOUND. WINDSHIELD CRACKED IN FLIGHT REGARDLESS OF THAT INSPECTION.
